Local and global existence for the coupled Navier-Stokes-Poisson problem
By D. Donatelli. 2003
105 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Mechanics
View Paper: https://www.semanticscholar.org/paper/5bf8da8b569bd883d57715ca9810f7da8c7dc89f
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Mechanics
Citations in the corpus
- Optimal Decay Rate of the Compressible Navier–Stokes–Poisson System in $${\mathbb {R}^3}$$ (2008, background): “However, there are few results to our knowledge on the global classical solutions of Navier-Stokes-Poisson system especially for the analysis of large time behavior, besides the local and/or global existence of re-normalized weak solution in multidimension obtained by Donatelli [5] and Zhang-Tan [30”
- Stability of rarefaction waves of the Navier-Stokes-Poisson system (2014, methodology): “[7] D. Donatelli and P. Marcati, A quasineutral type limit for the Navier-Stokes-Poisson system with large data, Nonlinearity 21 (2008), no. 1, 135–148.”